Results 1 to 2 of 2
  1. #1
    anhedonia Guest

    Default new job, social anxiety and relapse

    I dont know if anyone remembers me. I feel bad I havnt contributed recently. Im taking 25mg naltrexone daily and have seriously bad fatigue with very little motivation for anything. Iv losted interest in everything I was once passionate about in life. Though I crave human contact I find it hard to communicate with people socially. Iv since managed to find the strength to get a decent job but it requires sooo much mental energy its exhausting.
    The power of buprenorphine still amazes me. It cuts through naltrexone in just 24 hours. I still have 2 packets left of subutex about 20x0.4mg pills which I have considered flushing but never could bring myself to do it. To cut a long story short I took 0.4mg bup before work, which completely obliterated my anxiety and fatigue all day long. I havnt experienced any crash in mood and i still took 25mg naltrexone before bed with no withdrawl symptoms. Am i playing with fire? this job means a lot to me and requires a lot of social contact with other office workers and I want to get settled in. Realistically can 0.4mg bup 2x week course re-addiction? I take naltrexone before bed which im quite sure takes care of physical addiction. My mind is all over the place hence this disjointed post. Im curious if anyone else has relapsed with buprenorphine perhaps with spare pills they saved up.

    Greatly appreciate any replies.


  2. #2
    Bup4pain is offline Senior Member
    Join Date
    Nov 2003
    Location
    , New England, USA.
    Posts
    1,868

    Default

    Naltrexone and buprenorphine have similar affinities for the receptor sites. This would explain why it has the ability to have an effect.

    I too have a problem with fatigue and lack motivation. It's been 7 weeks off all opiates for me. it's slowly getting better.

    I would suggest NOT taking the bupe/sub as it will prevent your natural chemical balance from returning. It will prolong your return to "normal" what ever that is for you.

    I too am tempted daily to take a small dose of bupe to get going, but am doing the best I can to hold off. Knowing it will just make it take LONGER to get back to normal sure helps me NOT to cave and take it.

    If it's been over 6 months w/o bupe/sub and opiates then maybe a visit to the MD and an A/D may be in order. (as much as I discourage them)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.